MathSciNet Relay Station
MathSciNet bibliographic data
MR2348638 93B36 (93C55)
Dong, J.; Yang, G.-H. Robust $H_\infty$ control for standard discrete-time singularly perturbed systems. IET Control Theory Appl. 1 (2007), no. 4, 1141–1148.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement